Some inequalities for commutators of bounded linear operators in Hilbert spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2011) Some inequalities for commutators of bounded linear operators in Hilbert spaces. Filomat, 25 (2). pp. 151-162. ISSN 0354-5180

Abstract

Some new inequalities for commutators that complement and in some in- stances improve recent results obtained by F. Kittaneh are given.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7888
DOI https://doi.org/10.2298/FIL1102151D
Official URL http://www.doiserbia.nb.rs/Article.aspx?ID=0354-51...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID22821, bounded linear operators, commutators, Cartesian decomposition, accretive operators
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login